# SDR SIMA20190721001

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,478 hours, 32,967 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001013
- Part serial: 4040
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF UPON RETRACTING THE FLAPS, WE GOT FLAPS FAIL MESSAGE ON THE EICAS. FLAPS DID NOT RETRACT AND STAYED AT 9*. WE COMPLIED WITH CHECKLIST AND LANDED IN MIA. C/A-REMOVE AND REPLACE FECU IAW AMM 27-53-02. OPS CHECK GOOD.
